# SDR DALA1135299866

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Chafed
- Location: Bs 1190 L17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC COMPT STA 1190 L17R HOLE CHAFED IN FR OB OF VALVE.  CUT OUT DAMAGED AREA 2.5 INCH BY 1 INCH.  NO DEFECTS PER NDT SPM 06-10-01.001.  FIB FILLER FROM PART NR 9958233-27 AND DOUBLERS FROM.063 7075-T6 PART NR SR09530035-25.  INSTALLED YAW DC9 SUM 5304 FIG 4.
